# SDR UHLA2010110800202

- Difficulty date: November 8, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 17,221 hours, 10,724 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION RT CENTER SEAT TRACK FROM FR 13 TO FR 17 CROSS BEAM.  REMOVED OLD SEAT TRACK, DRILLED NEW IAW SRM 51-40-02, INSTALLED NEW SEAT TRACK IAW SRM 51-40-01, 51-41-02, 51-43-03 AND 51-43-04.
